RUS  ENG
Full version
JOURNALS // Itogi Nauki i Tekhniki. Seriya "Problemy Geometrii. Trudy Geometricheskogo Seminara" // Archive

Tr. Geom. Sem., 1974 Volume 5, Pages 359–373 (Mi intg64)

This article is cited in 1 paper

Riemannian spaces $\overset{*}{K}{}_n^s$

V. R. Kaigorodov


Abstract: The algebraic classification of Riemannian spaces of $s$-recurrent curvature ($R_{ijkl,m1\,m2\dots ms}=\Omega_{m1\,m2\dots ms}R_{ijkl}$) is given. The structure of the curvature tensor and the Ricci tensor of such spaces is elucidated. It is schown that the theorems of A. Lichnerowicz, W. Roter and A. Thompson are true also for the 2-recurrent spaces of arbitrary signature.

UDC: 513.7+513.53



Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025